CureZone   Log On   Join
Cause of cheilitis : Tetanus and Diphtheria (DTP) vaccine ?
 
  Views: 954
Published: 15 years ago
 

Cause of cheilitis : Tetanus and Diphtheria (DTP) vaccine ?


Hi,

My cheilitis started 6 months after a Tetanus and Diphtheria vaccine. Moreover I remember that the side effects were quite important after the injection.

Maybe it's a coincidence but could anybody please find out if there are other cheilitis sufferers who had the same vaccine before they noticed the beginning of their cheilitis ?

Could you please check in your health note-book ?

Thank you very much



 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

1.594 sec, (1)